# SDR 99ZZZX948

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N205BN
- Make and model: Gulstm 690B
- Aircraft serial: 11404
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: 850X100253500
- Condition: Leaking
- Location: Mlg
- Part time: 25 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TIRES WERE REPLACED BECAUSE THEY WOULD NOT HOLD AIR.  INSPECTION REVEALED DILATING HOLES ALLOWING AIR LOSS TO CONTINUE AFTER SEVERAL DAYS.  LEAKAGE BECAME WORSE TO THE POINT RE-INFLATION WAS NEEDED AFTER EACH FLIGHT.  HIGH RISK OF LANDING WITH FLAT TIRE ON TRIP OVER 2 HOURS.  MICHELIN NOTIFIED.  DILATING HOLES ARE MARKED WITH GREEN, BUT NOT ALL HOLES LEAKED.
